# SDR AALA202106259015

- Difficulty date: June 22, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 58,177 hours, 24,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501501
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 CABIN ENTRY DOOR BROKEN, WILL NOT CLOSE. FOUND L1 DOOR SNUBBER / ACTUATOR BROKEN AND REPLACED IT PER AMM 52-11-51. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
